# SDR DL75E090692

- Difficulty date: April 17, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 39,019 hours, 13,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141N832263
- Condition: Corroded
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT INNER CUSP CHORD CORRODED ON BOTH LEGS STA 365+3-377+8.  REMOVED AND REPLACED CHORD IAW DRW 148N8322 ON NR58710 JOB NUMBER 82599770001.
